Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What medication should be taken for ITP ?

hi this is priyanka. my platelets count goes down in nov to 10000. i am taking wysolone. all test done but all negative. no causes found. Doc said ITP. getting lots of side affects of medi. What to do to cure it?
Asked On : Wed, 12 Jan 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

To be sure that it is itp you will be required to have a low platelet count for atleast 6 months.
It is true that wyselone which is a steroid has a lot of side effects but in your case the benefits out weight the side effects
Go to a hawmotologist and ask for immunoglobulin therapy. It is a little expensive but well worth it
Have a healthy living
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor